Sudafed PE Day + Night Sinus Congestion

Sudafed PE Day + Night Sinus Congestion

20 ct box

Ingredients

Sudafed Day Sinus Congestion: Active Ingredient (In Each Tablet) ... Purpose: Phenylephrine HCl 10 Mg ... Nasal Decongestant. Inactive Ingredients: Carnauba Wax, D&C Yellow No. 10 Aluminum Lake, FD&C Red No.40 Aluminum Lake, FD&C Yellow No.6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Polyethylene Glycol, Polyvinyl Alcohol, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Talc, Titanium Dioxide. Sudafed Night Sinus Congestion: Active Ingredients (In Each Tablet) ... Purposes: Diphenhydramine HCl 25 Mg ... Antihistamine. Phenylephrine HCl 10 Mg ... Nasal Decongestant. Inactive Ingredients: Carnauba Wax, FD&C Blue No.1 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Polyethylene Glycol, Polyvinyl Alcohol, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Talc, Titanium Dioxide.

Warnings

Do not take the day and night tablets at the same time. Do not take more than a total of 6 tablets in a 24-hour period. Take only as directed. Do not use if carton or blister unit is opened or broken.

Details

Sudafed PE® Day + Night Sinus Congestion. Day Time: Phenylephrine HCl - Nasal Decongestant. Nasal congestion. 12 Tablets, 10 mg each. Night Time: Diphenhydramine HCl, Phenylephrine HCl - Antihistamine, Nasal Decongestant. Nasal congestion. Runny nose. 8 Ultratabs* tablets. Total: 20 Tablets. The makers of the Sudafed® family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed website. Sudafed PE® Daytime: Uses: Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Sudafed PE® Nighttime: Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Nasal congestion. Temporarily relieves these symptoms due to the common cold: Runny nose. Sneezing. Nasal congestion. Temporarily relieves sinus congestion and pressure. *Small tablet size. Questions or Comments? Call 1-888-217-2117 (Toll-free) or 215-273-8755 (Collect). Visit: www.sudafed.com. © J&JCI 2016.

Manufacturer

Johnson & Johnson Consumer Products Company

Address

Fort Washington, PA 19034 USA

Phone

1-888-217-2117 (Toll